# SDR USAA20090408SB052

- Difficulty date: April 7, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM PBI TO CLT, CREW REPORTED THE FOLLOWING LIGHTS ILLUMINATED:  FLT CONT/WING & ENG AI/HYD PUMP SW/AC PRESS. PANEL/FIRE CONT PANEL/APU DET INOP/APU BOT DISCH/L&R BOT DISC/LOWER APU SQUIB/FLT DK DR PANEL/PAX O2/MASTER CAUTION.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE RESET DIM & TEST CIRCUIT BREAKERS.  TROUBLESHOT SYSTEM IN ASSOCIATION WITH MM 33-15-00 FAULT ISOLATION TEST.  RAN ENGINES, GENERATORS ON LINE.  SYSTEM OPS CHECKS NORMAL.
